Alert archive / New York / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 23, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jun 27, 2017, 1:18 PM EDT for Clinton County, Essex County, New York; Grand Isle County, Vermont. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2017, 1:18 PM EDT (17:18 UTC)
- Expired
- Jun 27, 2017, 2:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinton County, NY, Essex County, NY, Grand Isle County, VT
The radar
The Burlington radar (KCXX), 18 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 1:30 PM EDT | HAIL 1 | 2 Sw Keeseville, NY | |
| Jun 27, 1:35 PM EDT | HAIL 0.5 | Keeseville, NY | |
| Jun 27, 1:45 PM EDT | HAIL 1 | 4 Nne Keeseville, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
666
WUUS51 KBTV 271718
SVRBTV
NYC019-031-VTC013-271800-
/O.NEW.KBTV.SV.W.0023.170627T1718Z-170627T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
118 PM EDT TUE JUN 27 2017
The National Weather Service in Burlington has issued a
* Severe Thunderstorm Warning for...
Southeastern Clinton County in northern New York...
Northeastern Essex County in northern New York...
Southern Grand Isle County in northwestern Vermont...
* Until 200 PM EDT
* At 118 PM EDT, a severe thunderstorm was located near Keeseville,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Plattsburgh International Airport, Plattsburgh, Peru, South Hero,
Port Kent, Keeseville, Grand Isle, Wilcox Point, Colligan Point,
East Beekmantown, Stave Island, Clintonville, Kellogg Island, Grand
Isle State Park, Jackson Point, Allens Bay In Clinton County, Hoyt
Point, Martin Bay, Beech Bay and Cooper Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Champlain should seek safe harbor now! Strong winds
will cause higher waves and sudden wind shifts may overturn boats.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4468 7323 4466 7323 4457 7331 4456 7336
4454 7334 4437 7349 4442 7362 4478 7346
TIME...MOT...LOC 1718Z 207DEG 24KT 4446 7350
HAIL...1.00IN
WIND...60MPH
$$
Manning3 follow-up statements
815
WWUS51 KBTV 271739
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
139 PM EDT TUE JUN 27 2017
NYC019-031-VTC013-271800-
/O.CON.KBTV.SV.W.0023.000000T0000Z-170627T1800Z/
Clinton NY-Essex NY-Grand Isle VT-
139 PM EDT TUE JUN 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHEASTERN CLINTON...NORTHEASTERN ESSEX AND SOUTHERN GRAND ISLE
COUNTIES...
At 139 PM EDT, a severe thunderstorm was located over Ausable Point,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Plattsburgh International Airport, Plattsburgh, Peru, South Hero,
Port Kent, Keeseville, Grand Isle, Wilcox Point, Colligan Point, East
Beekmantown, Stave Island, Clintonville, Kellogg Island, Grand Isle
State Park, Jackson Point, Allens Bay In Clinton County, Hoyt Point,
Martin Bay, Beech Bay and Cooper Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Champlain should seek safe harbor now! Strong winds
will cause higher waves and sudden wind shifts may overturn boats.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4468 7323 4466 7323 4457 7331 4456 7336
4454 7334 4437 7349 4442 7362 4478 7346
TIME...MOT...LOC 1739Z 208DEG 23KT 4455 7343
HAIL...1.00IN
WIND...60MPH
$$
Deal611
WWUS51 KBTV 271748
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
148 PM EDT TUE JUN 27 2017
NYC031-271758-
/O.CAN.KBTV.SV.W.0023.000000T0000Z-170627T1800Z/
Essex NY-
148 PM EDT TUE JUN 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ESSEX COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area, therefore the warning has been cancelled.
LAT...LON 4468 7323 4466 7323 4464 7326 4463 7325
4457 7331 4456 7336 4455 7335 4454 7346
4453 7346 4453 7353 4478 7346
TIME...MOT...LOC 1748Z 211DEG 7KT 4458 7341
$$
NYC019-VTC013-271800-
/O.CON.KBTV.SV.W.0023.000000T0000Z-170627T1800Z/
Clinton NY-Grand Isle VT-
148 PM EDT TUE JUN 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHEASTERN CLINTON AND SOUTHERN GRAND ISLE COUNTIES...
At 148 PM EDT, a severe thunderstorm was located over Ausable Point,
moving northeast at 10 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible.
Locations impacted include...
Plattsburgh International Airport, Plattsburgh, South Hero, Grand
Isle, Wilcox Point, Colligan Point, Stave Island, Kellogg Island,
Grand Isle State Park, Jackson Point, Allens Bay In Clinton County,
Hoyt Point, Martin Bay, Beech Bay, Cooper Point, Cumberland Head,
Laphams Mills, Gravelly Point, Gordon Landing and Bluff Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Champlain should seek safe harbor now! Strong winds
will cause higher waves and sudden wind shifts may overturn boats.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4468 7323 4466 7323 4464 7326 4463 7325
4457 7331 4456 7336 4455 7335 4454 7346
4453 7346 4453 7353 4478 7346
TIME...MOT...LOC 1748Z 211DEG 7KT 4458 7341
HAIL...1.00IN
WIND...<50MPH
$$
Manning107
WWUS51 KBTV 271801
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
201 PM EDT TUE JUN 27 2017
NYC019-VTC013-271811-
/O.EXP.KBTV.SV.W.0023.000000T0000Z-170627T1800Z/
Clinton NY-Grand Isle VT-
201 PM EDT TUE JUN 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLINTON AND
SOUTHERN GRAND ISLE COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been allowed to expire. However heavy rain
is still possible with this thunderstorm.
LAT...LON 4468 7323 4466 7323 4464 7326 4463 7325
4457 7331 4456 7336 4455 7335 4454 7346
4453 7346 4453 7353 4478 7346
TIME...MOT...LOC 1801Z 207DEG 24KT 4466 7335
$$
ManningWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 7:23 AM EDT, 5 hours 55 minutes earlier.
Area forecast discussion, Jun 27, 7:23 AM EDT, 5 hours 55 minutes before
Area Forecast Discussion National Weather Service Burlington VT 723 AM EDT Tue Jun 27 2017 .SYNOPSIS... Showers will becomE rather widespread during the late morning and afternoon hours today across the entire area. Also...the potential for thunderstorms will exist and gusty winds and small hail will be possible with any of the storms. The showers and storms end tonight and much of the area will be dry on Wednesday with just the possibility of some showers up along the international border. Below normal temperatures will continue through midweek...but a warmer and wetter pattern sets up for the rest of the week and into the weekend. && .NEAR TERM /THROUGH WEDNESDAY/... As of 723 AM EDT Tuesday...Overall forecast in good shape with no real changes needed at this time. The dry weather this morning will be short-lived as well defined shortwave trough moving out of the eastern Great Lakes early this morning is enhancing convection over western New York state. This feature moves across our area during the late morning and afternoon hours and increase dynamic support across the region for greater areal coverage of showers and isolated storms across our area. Going forecast of convection ramping up into the likely category looks real good. Colder core aloft associated with the shortwave trough will steepen lapse rates over the area and despite cooler temperatures today...sufficient instability will develop with CAPE values in the 200-500 J/kg range. Low wet bulb zero values and layer of drier air in the sub-cloud region both point to gusty winds and small hail with any of the stronger convection. Going forecast already has this in and will continue to maintain. A Special Weather Statement has been issued to highlight the threat of stronger storms. The showers will end across northern New York in the early evening hours and then across Vermont by midnight. Surface high pressure builds into the region behind the departing upper trough tonight and Wednesday. Any forcing will remain north of the border on Wednesday and thus most of the area should remain dry. Could see a few showers up along the international border Wednesday afternoon. High temperatures will actually be a few degrees warmer than today with highs in the upper 60s to lower 70s...which is a few degrees cooler than normal for this time of year. && .SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/... As of 423 AM EDT Tuesday...Any Wednesday afternoon convection dissipates going into the evening and overnight hours with the loss of surface heating and a weak ridge of surface high pressure building over the region. As such, it should be a relatively quiet night, and likely the last of the week with active weather quickly returning Thursday as low pressure moving through the Great Lakes will push a west/east oriented warm front over the region. Showers develop along the boundary across northern New York during the morning, and become widespread across the entire forecast area through the afternoon and into Thursday night. Tricky forecast in regards to thunderstorm potential as surface instability is quite weak Thursday morning to mid-day when 0-6km shear is the strongest (60-70kts), but as the warm front begins to slowly lift northward during the late- day and overnight hours instability actually increases while the shear decreases. As such, feel thunderstorm potential will be greatest across central/southern areas during the late afternoon to around midnight, with coverage decreasing towards daybreak Friday as the North Country becomes entrenched in the warm sector. && .LONG TERM /FRIDAY THROUGH MONDAY/... As of 423 AM EDT Tuesday...By Friday morning the aforementioned warm front will be lingering around the international border with the majority of the North Country firmly in the warm sector. Over the next 24-48 hours several waves of low pressure riding along a cold frontal boundary to our west will provide ample instability for showers and thunderstorms along with additional moisture and PWATs surging to 1.5-2". While the exact timing of each individual wave is difficult at this time, confidence is growing high that periods of heavy rain from Friday afternoon through Saturday night are likely with additional rainfall amounts in the 1-2" range on top of the 1" we're likely to see on Thursday. Considering how wet area soils are already, this could be the tipping point to realize flash flood potential and bears watching through the week. Sunday remains showery, especially across northern areas as the parent upper trough and surface cold front look to swings through the region, with quieter and drier conditions expected Monday post fropa. && .AVIATION /11Z TUESDAY THROUGH SATURDAY/... Through 06Z Wednesday...Showers and isolated thunderstorms will move from southwest to northeast across the entire area between 16z and 02z. Note the potential for gusty winds...variable winds at 25 to 35 knots...and small hail...generally less than a half inch in diameter...will be possible with any of the storms. The time period most likely for this activity will be from 16z through 22z. Any showers and storms will quickly be ending between 00z and 04z. Expect VFR conditions through the period...with localized MVFR/IFR conditions near the showers and storms. Winds will generally be from the south and southwest through the period. Outlook... Wednesday: VFR. Slight Chance SHRA. Wednesday Night: VFR. Slight Chance SHRA. Thursday: VFR/MVFR. Occasional SHRA. Thursday Night: MVFR. Likely SHRA...Likely TSRA. Friday: VFR. Chance SHRA...Chance TSRA. Friday Night: VFR. Chance SHRA...Chance TSRA. Saturday: VFR/MVFR. Likely SHRA...Chance TSRA. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...Evenson NEAR TERM...Evenson SHORT TERM...Lahiff LONG TERM...Lahiff AVIATION...Evenson
Hazardous weather outlook, Jun 27, 4:52 AM EDT, 8 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 452 AM EDT Tue Jun 27 2017 NYZ026>031-034-035-087-VTZ001>012-016>019-280900- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Windsor- Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland- 452 AM EDT Tue Jun 27 2017 This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...Today and Tonight. Scattered to numerous showers and isolated thunderstorms are expected to develop over northern New York and Vermont during the late morning and afternoon hours. This activity will move from southwest to northeast across the area. Any of the storms will have the potential to produce gusty winds...in the 30 to 40 mph range...and small hail. The threat for stronger storms will end by evening. Anyone with outdoor plans today should be aware of the potential for lightning...gusty winds...and hail. Seek shelter indoors as storms approach. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 27, 10:36 AM EDT, 2 hours 42 minutes before
Special Weather Statement National Weather Service Burlington VT 1036 AM EDT TUE JUN 27 2017 NYZ029-087-271500- Southeastern St. Lawrence-Southwestern St. Lawrence- 1036 AM EDT TUE JUN 27 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ST. LAWRENCE COUNTY... At 1035 AM EDT, a strong thunderstorm was located 7 miles southwest of Fowler, moving northeast at 25 mph. Winds in excess of 30 mph and half inch hail are possible with this storm. Locations impacted include... Gouverneur, Fowler, Richville, Pitcairn, Edwards, Fullerville, Talcville, Balmat, South Edwards and West Fowler. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4446 7540 4427 7511 4416 7531 4430 7562 TIME...MOT...LOC 1435Z 221DEG 23KT 4420 7549 Manning
Special weather statement, Jun 27, 11:58 AM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Burlington VT
1158 AM EDT TUE JUN 27 2017
NYZ028-035-VTZ001-005-271630-
Eastern Clinton-Eastern Essex-Grand Isle-Western Chittenden-
1158 AM EDT TUE JUN 27 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CLINTON...
NORTHEASTERN ESSEX...SOUTHWESTERN GRAND ISLE AND NORTHWESTERN
CHITTENDEN COUNTIES...
At 1157 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Plattsburgh International Airport to near
Willsboro. Movement was northeast at 10 mph.
Winds in excess of 30 mph and half inch hail are possible with these
storms.
Locations impacted include...
Plattsburgh International Airport, Plattsburgh, Burlington, South
Burlington, Peru, Willsboro, Grand Isle, Keeseville, South Hero, Port
Kent, Shelburne, Colchester, Charlotte, North Hero, Young Island,
Wilcox Point, Sunset Island, Willsboro Point, Kellogg Island and
Grand Isle State Park.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4476 7326 4474 7324 4432 7327 4431 7354
4445 7356 4465 7355 4480 7325
TIME...MOT...LOC 1557Z 237DEG 7KT 4463 7348 4437 7351
ManningSpecial weather statement, Jun 27, 12:31 PM EDT, 47 minutes before
Special Weather Statement National Weather Service Burlington VT 1231 PM EDT TUE JUN 27 2017 NYZ035-VTZ005-271700- Eastern Essex-Western Chittenden- 1231 PM EDT TUE JUN 27 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ESSEX AND WEST CENTRAL CHITTENDEN COUNTIES... At 1231 PM EDT, a strong thunderstorm was located near Willsboro, moving northeast at 10 mph. Winds in excess of 30 mph and half inch hail are possible with this storm. Locations impacted include... South Burlington, Burlington, Shelburne, Colchester, Brown Point, Appletree Point, Red Rock Point, Hatch Point, Willsboro Point, Sled Runner Point, Orchard Point, Queneska Island, Ligonier Point, Juniper Island, Burlington Bay, The Four Brothers, Frisbies Point, Lone Rock Point, Shelburne Bay and Ferris Rock. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4442 7316 4434 7347 4444 7354 4456 7332 TIME...MOT...LOC 1631Z 232DEG 10KT 4442 7344 Manning
Special weather statement, Jun 27, 1:03 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Burlington VT
103 PM EDT TUE JUN 27 2017
NYZ028-031-271730-
Eastern Clinton-Western Clinton-
103 PM EDT TUE JUN 27 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLINTON COUNTY...
At 103 PM EDT, a strong thunderstorm was located over Peru, moving
northeast at 10 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Peru, Schuyler Falls, South Plattsburgh, Valcour, Ausable Chasm,
Harkness, Ausable Point and Laphams Mills.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4469 7352 4455 7337 4454 7340 4454 7346
4452 7346 4449 7357 4456 7367
TIME...MOT...LOC 1703Z 232DEG 9KT 4456 7355
ManningSpecial weather statement, Jun 27, 1:10 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Burlington VT
110 PM EDT TUE JUN 27 2017
NYZ035-271745-
Eastern Essex-
110 PM EDT TUE JUN 27 2017
...A STRONG THUNDERSTORM WILL AFFECT ...
At 110 PM EDT, a strong thunderstorm was located 7 miles southeast of
Au Sable Forks, moving northeast at 10 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
This storm will remain over mainly rural areas of northwestern
Eastern Essex County.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4440 7343 4434 7354 4446 7356 4449 7352
4449 7349
TIME...MOT...LOC 1710Z 233DEG 10KT 4438 7356
ManningThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 10:36 AM EDT | Special Weather Statement | BTV | St. Lawrence | 24 min |
| Jun 27, 1:03 PM EDT | Special Weather Statement | BTV | Clinton | 27 min |
| Jun 27, 2:25 PM EDT | Special Weather Statement | BTV | St. Lawrence | 35 min |
| Jun 27, 3:35 PM EDT | Special Weather Statement | BTV | Clinton | 25 min |
| Jun 27, 4:30 PM EDT | Special Weather Statement | BTV | Clinton | 30 min |
| Jun 27, 5:10 PM EDT | Severe Thunderstorm Warning | BTV | Essex | 65 min |
| Jun 27, 5:24 PM EDT | Severe Thunderstorm Warning | BTV | Essex | 66 min |
| Jun 27, 11:58 AM EDT | Special Weather Statement | BTV | Chittenden | 32 min |
| Jun 27, 12:31 PM EDT | Special Weather Statement | BTV | Chittenden | 29 min |
| Jun 27, 1:10 PM EDT | Special Weather Statement | BTV | Chittenden | 35 min |
| Jun 27, 1:34 PM EDT | Special Weather Statement | BTV | Addison | 26 min |
| Jun 27, 2:01 PM EDT | Special Weather Statement | BTV | Addison | 29 min |
| Jun 27, 3:47 PM EDT | Special Weather Statement | BTV | Addison | 28 min |
| Jun 27, 4:04 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Lamoille, Orleans, Washington | 56 min |
| Jun 27, 5:03 PM EDT | Special Weather Statement | BTV | Chittenden | 57 min |
| Jun 27, 5:12 PM EDT | Special Weather Statement | BTV | Essex | 48 min |
| Jun 27, 6:00 PM EDT | Special Weather Statement | BTV | Windsor | 60 min |
| Jun 27, 6:18 PM EDT | Special Weather Statement | BTV | Washington | 57 min |
| Jun 27, 7:17 PM EDT | Special Weather Statement | BTV | Caledonia | 58 min |
Nearby
Severe Thunderstorm Warnings in New York, 2017Severe Thunderstorm Warnings in Vermont, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.